# SDR 2010FA0000488

- Difficulty date: May 19, 2010
- Submitted: May 19, 2010
- Operation: General aviation
- Aircraft: N765SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 94,836 hours, 19,543 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 94,836 hours, 19,543 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2 LT WING LOWER FRONT SPAR LOWER WING SKIN WBL 470 WAS CORROTION LEVEL 2,  REFER TO JOB CARDS 57-216-02-01.
